Issuu on Google+

Discover the World of Mathematics Journals 2013 Mathematical Methods in Author Services the Applied Sciences The journal primarily publishes papers originating at or solicited by the Courant Institute of Mathematical Sciences. It features recent developments in applied mathematics, mathematical physics, and mathematical analysis. An interdisciplinary journal covering new mathematical methods for the consideration of linear and non-linear, direct and inverse problems for physical relevant processes over time- and space- varying media under certain initial, boundary, transition and conditions. The topics include partial differential equations, computer science, and applied mathematics. CPAM is devoted to mathematical contributions to the sciences; both theoretical and applied papers, of original or expository type, are included. The journal is a valuable forum for the exchange of multidisciplinary methods, examining specific problems in the applied sciences area. Committed to providing the best possible service to journal authors Volume 33 Number 18 December 2010 Communications on Pure and Applied Mathematics Mathematical Methods in the Applied Sciences Visit the Author Services website at for: optional e-alerts at key stages L Information on how to nominate up to 10 colleagues to receive FREE online access to your article L Author guidelines by journal L Resources, FAQs and tips on article preparation, submission, artwork, copyright, offprints etc. View this journal online at™ M AT H E M AT I C A L M E T H O D S I N T H E A P P L I E D S C I E N C E S L Online article tracking through production with EDITOR IN CHIEF L Free online access to your article when it is Wolfgang Sprößig Freiberg University of Mining and Technology, Germany published online ASSOCIATE EDITOR Xiaoming Wang L 25% discountt on Wiley books Florida State University, USA Special Issue: Advances in Boundary Integral Equations and Related Topics dedicated to G. C. Hsiao on the occasion of his 75th birthday Guest Editors: Ernst P. Stephan and Wolfgang L. Wendland Key Papers: • Global mild solutions of Navier-Stokes equations, Vol 64:9 • Tightness of the recentered maximum of the two-dimensional discrete Gaussian free field, Vol 65:1 ISSN 0170–4214 MMSCDB 33(18) 2143–2242 (2010) Key Papers: • Solution to system of partial fractional differential equations using the fractional exponential operators, Vol 35:1 • Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators, Vol 35:1 MANA-285-11-12-Cover_c 16/07/12 10:38 AM Page 1 � NUMBER 6 � NOVEMBER 2008 Contents 493 Almost Regular Edge Colorings and Regular Decompositions of Complete Graphs Darryn Bryant and Barbara Maenhaut Published online 21 April 2008 499 Automorphisms of Higher-Dimensional Hadamard Matrices Warwick de Launey and Richard M. Stafford Published online 18 July 2008 507 EDITORS Charles J. Colbourn Jeffrey H. Dinitz Patric R. J. Östergård NET-Cover 1 Spine 4/2/09 8:19 PM Key Papers: • Positive solutions for mixed problems of singular fractional differential equations, Vol 285:1 • Homogeneous polynomials and extensions of Hardy-Hilbert’s inequality, Vol 285:1 Journal of Graph Theory Page 1 EDITORS-IN-CHIEF NETWORKS Bruce L. Golden Douglas R. Shier May 2009 Pages 229–314 WILEY ISSN 0028-3045 The goal of this journal is to provide a central forum for the distribution of timely information about network problems, their design and mathematical analysis, as well as efficient algorithms for carrying out optimization on networks. The nonstandard modeling of diverse processes using networks and network concepts is also of interest. ISSN 0025-584X Math. Nachr., 285, No. 11–12 (August), 1299–1562 (2012) Volume 53 Issue 3 Networks Editors-in-Chief: B. Andrews, Canberra R. Denk, Konstanz K. Hulek, Hannover F. Klopp, Paris Number 11–12 Founded in 1948 by Erhard Schmidt 2012 pp. 443 – 544 Key Papers: • Design of designs, Vol 20:1 • On the classification of weighing matrices and self-êorthogonal codes, Vol 20:1 All branches of analysis, algebra, number theory, geometry and topology, flow mechanics and theoretical aspects of stochastics are given special emphasis. MATHEMATISCHE Volume 285 477 Skew-Hadamard Matrices of Orders 436, 580, and 988 Exist Dragomir Ž. Ðokovic´ Published online 7 January 2008 NOVEMBER 2008 462 Latin Squares with No Small Odd Plexes Judith Egan and Ian M. Wanless Published online 7 January 2008 Covering the timely publication of the most influential papers in the area of combinatorial design theory. All topics in design theory, and in which design theory has important applications, are covered. Articles published online in Wiley InterScience, 5 November 2007 through 4 August 2008 NUMBER 6 443 Tangency Sets in PG(3, q) K. Metsch and L. Storme Published online 5 November 2007 VOLUME 16 Strong Difference Families Over Arbitrary Graphs Marco Buratti and Lucia Gionfriddo Published online 4 August 2008 Mathematische Nachrichten - Mathematical Notes publishes original papers on new results and methods that hold prospect for substantial progress in mathematics and its applications. Consequently, the disciplines that are useful in studying networks are varied, including applied mathematics, operations research, computer science, discrete mathematics, and economics. Key Paper: • Winner of 2011 Glover-Klingman Prize: Periodic railway timetabling with event flexibility, Vol 57:1 Special Issue 2012: • In Honor of Rossella Petreschi, Vol 59:3 For more information please visit: The journal is dedicated to a variety of topics in graph theory, such as structural results about graphs, graph algorithms with theoretical emphasis, and discrete optimization on graphs. The scope of the journal also includes related areas in combinatorics and the interaction of graph theory with other mathematical sciences. A subscription to the Journal of Graph Theory includes a subscription to the Journal of Combinatorial Designs. Key Papers: • Acyclic edge coloring of 2-degenerate graphs, Vol 69:1 • Vizing’s conjecture: a survey and recent results, Vol 69:1 NACHRICHTEN VOLUME 16 Mathematische Nachrichten Mathematische Nachrichten Journal of Combinatorial Designs

Mathematics Cluster Flyer

Related publications